Tirosint

Questions and answers on "Tirosint"

Hi. My daughter has been taking tirosint for the past 2 months and is experiencing irritability and emotional outbursts. I see that these are side...

doctor1 MD

Brief Answer:
Hello. I'd suggest Armour thyroid

Detailed Answer:
Hello. Armour thyroid is a nonsynthetic mix of T3 ad T4.

That said, she needs to...

Read Full Thread   Ask a Doctor Now

i was diagnoised with ulcerative colitis in 1997 3 wks ago i started a new thyroid medicine called tirosint 25mcg one daily i began to have stomach...

doctor1 MD

Hello

Thanks for the query

You are on the right medications for the ulcerative colitis, please continue taking them. For the pain may I also...

Read Full Thread   Ask a Doctor Now

Hi, my name is XXXX. My doctor switched my thyroid medicine to tirosint due to me having hosimotos and said it should be easier on my gut since it...

doctor1 MD

Brief Answer:
very unlikely to be due to Tirosint

Detailed Answer:
Good day.
Noted your concern.
Tirosint can cause palpitations and tremors if the...

Read Full Thread   Ask a Doctor Now

Recent questions on Tirosint


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Lab Tests
Related Medical Topics